IJPAM: Volume 103, No. 3 (2015)


A. Gökhan
Department of Secondary Science
and Mathematics Education
Firat University
23119 Elazığ, TURKEY

Abstract. In this paper, we define some modes of convergence in the Pringsheim's sense for a double sequence $(f_{mn})$ of measurable functions. We also give the relations between modes of these convergences.

Received: March 26, 2015

AMS Subject Classification: 40B, 60F

Key Words and Phrases: double sequence, double limit, convergence in measure

Download paper from here.

DOI: 10.12732/ijpam.v103i3.4 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 103
Issue: 3
Pages: 421 -

Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).